Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 384969, 6 pages
http://dx.doi.org/10.1155/2014/384969
Research Article

The -Expansion Method and Its Application for Higher-Order Equations of KdV (III)

College of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 17 September 2013; Revised 23 December 2013; Accepted 16 January 2014; Published 20 February 2014

Academic Editor: Alberto Cabada

Copyright © 2014 Huizhang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huizhang Yang, Wei Li, and Biyu Yang, “The -Expansion Method and Its Application for Higher-Order Equations of KdV (III),” Journal of Applied Mathematics, vol. 2014, Article ID 384969, 6 pages, 2014. https://doi.org/10.1155/2014/384969.